# SDR MWEA050022

- Difficulty date: February 25, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N921ME
- Make and model: Boeing 717-200
- Aircraft serial: 55183
- Aircraft time: 107 hours, 61 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Engine
- Part number: BR700
- Condition: False Indication
- Location: Lt And Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT ENGINE SYSTEM FAIL ALERT ANNUNCIATED.  ENGINE ELECTRONIC CONTROLLER (EEC) INTERROGATION DISPLAY MAINTENANCE MESSAGES (FAULTS) 73211, 732138.  PERFORMED FAULT ISOLATION MANUAL (FIM) TASKS, RETURN TO SERVICE (RTS), FUEL MATERING UNIT (FMU), EEC P20/T20 PROBES, FULL AUTHORITY DIGITAL ELECTRONIC CONTROL (FADEC), AND BOOSTER BLEED VALVE (BBV) WITH NO FAULT FOUND.  PERFORMED ASSURANCE RUN, ALL CHECKED GOOD.
